# SDR DALA2025110308004

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 62,402 hours, 32,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Severed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS RACK 80VU SUPPORT FITTINGS, FOUND THE CENTRAL POST "L" BRACKET SEVERED IN HALF.   COMPLIED WITH ER/A 630287-14. (1282633).
